# SDR ASAA2019100753925

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 64,259 hours, 30,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EXIT SIGN COVER NEAR R1 DOOR. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT SIGN BASE AND LENS COVER. OPS CHECK NORMAL.
